Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

How to diagnose body tremor ?

I am a 41-year-old homemaker. I ve had dizziness and imbalance while standing/walking for over a year. From the last few days, I am experiencing body tremours, mostly while sleeping; I wake up because of the tremours. I m on Betacap 40 for the last three months. I ve also been having irregular bowels and I am intolerant to any rich food. Please advise diagnosis/medication. Thanks!
Asked On : Thu, 14 Jul 2011
Answers:  1 Views:  250
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Your tremor can be due to many reasons. Have you experienced increased sweating as well. This appears to be a movement disorder which requires Neurologist advice. Regarding bowel problem, better to avoid the food which makes problem like milk, rich diary food. Eat plenty of fresh fruits and vegetables, drink plenty of water. Do brisk walking everyday for 40 minutes a day.
Answered: Thu, 14 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor